# SDR SWIA201335470

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 21,507 hours, 18,427 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Cable
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC STILL PULLS TO LT ON LANDING IN REVERSE LT ENG STARTS UP FASTER THAN RT IN REVERSE.  FLT 1302 RERIGGED LT FUEL CONTROL VG FLEXIBLE FEEDBACK CABLE IAW CRJ 200 AMM.
